# SDR CALA2017040700887

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 74,271 hours, 28,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT FRAME 58 BETWEEN STRINGERS 42 - 43L HAS CORROSION.   REPAIRED IAW SRM 51-72-11, PARA 5.A.
